Numerical Methods for Partial Differential Equations

Cover image for Vol. 31 Issue 2

Edited By: George F. Pinder

Impact Factor: 1.057

ISI Journal Citation Reports © Ranking: 2013: 72/251 (Mathematics Applied)

Online ISSN: 1098-2426

Associated Title(s): Numerical Linear Algebra with Applications

  • November 2009

    Volume 25, Issue 6, Page 1261-1510

  • September 2009

    Volume 25, Issue 5, Page 1009-1259

  • July 2009

    Volume 25, Issue 4, Page 757-1008

  • May 2009

    Volume 25, Issue 3, Page 507-755

  • March 2009

    Volume 25, Issue 2, Page 259-506

  • January 2009

    Volume 25, Issue 1, Page 1-257

SEARCH

SEARCH BY CITATION